MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause.Mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 380mg/dl.The customer's expected fasting blood glucose test result range is 80 to 180mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2017, a back to back blood test was declined.The test strip lot manufacturer's expiration date is 06/20/2018 and open vial date is undisclosed.The meter memory was reviewed for previous test result history (date / time not set): the 216mg/dl (b)(6) 2017 11:58 am fasting: yes, the 199mg/dl (b)(6) 2017 06:34 pm fasting: yes, the 136mg/dl (b)(6) 2017 04:37 pm fasting: yes, the 363mg/dl (b)(6) 2017 01:44 pm fasting: yes, the 380mg/dl (b)(6) 2017 01:43 pm fasting: yes.Customer is concerned with high results.Result of concern is 380mg/dl.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6629940
Report Number1000113657-2017-00988
Device Sequence Number16424812
Product Code NBW
UDI-Device Identifier00021292007614
UDI-Public(01)00021292007614
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2309
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1